MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; CERVICAL PLATE, 3 LEVEL, 51MM

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; CERVICAL PLATE, 3 LEVEL, 51MM
Model Number AP1-310051
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a patient underwent cervical spinal surgery consisting of the admiral acp system.On (b)(6) 2025, it was reported that the admiral cervical plate failed to secure a mating screw, leading to a screw backout during the postoperative period.
 
Additional Manufacturer Narrative
The affected device remains implanted, with no revision surgery currently planned.Evaluation of the x-ray provided confirms the screw disengaged from the plate construct during the postoperative period.However, the root cause could not be determined, as the implant was not returned for investigation and the lot number was not provided for device history record review.Review of labeling: possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly, or fracture of implant and components loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.

Brand Name
ADMIRAL
Common Device Name
CERVICAL PLATE, 3 LEVEL, 51MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
7607278399
MDR Report Key21548111
Report Number3012120772-2025-00011
Device Sequence Number14557891
Product Code KWQ
UDI-Device Identifier10889981278304
UDI-Public10889981278304
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K212139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP1-310051
Device Catalogue NumberAP1-310051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
85-6107 INTERBODY, 16X14X7MM, 7 DEGREE, RT; 85-6108 INTERBODY, 16X14X8MM, 7 DEGREE, RT; AP1-704014 4.0MM VARIABLE ANGLE SCREW SELF-TAPPING
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale